# SDR AALA202110114864

- Difficulty date: September 28, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 36,531 hours, 14,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION PANEL NEAR FASTENER HOLES BETWEEN STA 500 AND STA 500A AT RBL 26, MEASURING L=1.0 IN, W=1.0 IN, D=0.031 IN. ACCOMPLISHED PERMANENT REINFORCING PLUG REPAIR IAW EA330774.
